# SDR HEEA065456

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- System (JASC): 6220 · Main Rotor Head
- Part: Horn
- Part number: 407010103101
- Condition: Corroded
- Location: M/R Hub
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED HEAD DUE TO GRIP RETIREMENT.  AT INSPECTION OF ASSY  FOUND PAD UNBONDED ON TWO EACH PITCH HORNS.  CLEANED AND FOUND CORROSION BEYOND LIMITS.  REMAINING TWO EACH FOUND UNBONDED AND REQUESTED TO BE SENT TO BELL FOR EVALUATION.  SERIAL NUMBERS REMOVED ARE A-933 AND A-936.  REPLACEMENT PART SERIAL NUMBERS ARE A-1856 AND A-1780.
